Follow OK! on Threads here: https://www.threads.net/@ok_mag
TOWIE star Jess Wright has shared with fans an update of her skin condition psoriasis and has claimed that it has become worse after lowering her medication to treat the condition.
The 37 year old mum of one, who shot to fame in 2010 when she appear ed on the reality TV show until 2016, posted a lengthy message, updating her fans.
Jess, who is the sister of Mark Wright who also appeared alongside Jess in TOWIE, has been suffering from psoriasis for more than a year.
And despite being on medication for more than a year, which at first appeared to work, Jess revealed that she was suffering with a number of side affects which made her reduce her dose.
However, this has now made her condition worse than what it was before.
Taking to social media, Jess wrote: "Apologies for my absence on discussing my ongoing battle with psoriasis, however here it is.
"In November I went to a specialist and I was put on a form of medication in the hope that it would stop it in its tracks, calm it down and then when I came off the meds after around a year, it wouldn't be as aggressive."
She continued: "This medication cleared nearly all my psoriasis which was wonderful for a little while, however side effects of the meds started to creep in and become more evident which didn't make me feel great and then when I tried lowering the dose, the psoriasis started to come back with a vengence."
She then added: "It's actually, I'd say on a par with how it was before, if not worse. And it's actually really sore. So frustrating.
"I'm posting this because so many of you have messaged me asking how its going and I've not been updating you so here it is."
She went on to write: "Sorry I don't have better news and a miracle cure for you all, I feel your frustration guys. Repeat after me 'F*** you psoriasis."
After the post, the reality TV personality's fans were on hand to show their support.
One wrote: "I feel your pain! I've not had it since I was little and suddenly at 44 it's popped up all over my face, scalp and arms."
While another added: "It''s been ruining my life now for nearly 30 years!"
Source: Read Full Article